The Cauchy problem for the heat equation on the plane with a random right part from the Orlicz space
The heat equation with random conditions is a classical problem of mathematical physics. Recently, a number of works appeared, which in many ways investigated this equation according to the type of random initial conditions. We consider a Cauchy problem for the heat equations with a random right part. We study the inhomogeneous heat equation on the plane with a random right part. We consider the right part as a random function of the Orlicz space. The conditions of existence with probability one classical solution of the problem are investigated. For such a problem has been got the estimation for the distribution of the supremum solution.
Key words: stochastic processes of the Orlicz space, heat equation, estimation for the distribution of the supremum solution.
Pages of the article in the issue: 103 - 109
Language of the article: Ukrainian
RATANOV N. E., SHUHOV A. G., SUHOV Yu. M. (1991) “Stabilization of the statistical solution of the parabolic equation” , Acta Appl. Math., 22, pp. 103–115.
WOYCZYNSKI W. A.(1998) Burgers-KPZ Turbulence “Lecture Notes in Math”. Springer Verlag, Berlin, Heidelberg., Vol. 1700.
SURGAILIAS D.,WOYCZYNSKI W. A. (2003) “Limit theorems for the Burgers equation initialized by data withlong-range dependence Theory and Applications of Longrange Dependence, Birkhausser, Boston.
KOZACHENKO Yu. V., LEONENKO G. M. (2006) “Extremal behavior of the heat random field”, Extremes, 8, pp. 191–205.
BEGHIN L., KOZACHENKO Yu. V., ORSINGHER E., SAKHNO L. (2007) “On the solution of linear odd-order heat-type equations with random initial”, Journal of Statistical Physics., Vol. 127, No. 4. P. 721–739.
KOZACHENKO Yu. V., VERESH K. J. (2009) “The heat equation with random initial conditions from Orlicz space”, Teor. Imovirnost. Matem. Statist., 8, pp. 63–75.
KOZACHENKO Yu. V., VERESH K. J. (2010) “Boundary-value problem for nonhomogeneousparabolic equation with Orlicz right side” Random Operators and Stochastic Equations 18., pp. 97–119.
KOZACHENKO Yu. V., SLYVKA-TYLYSHCHAK A. I. (2014) “The Cauchy problem for the heat equation with a random right part from the space Sub_φ(Ω)”, Applied Mathematics, 5, pp. 2318–2333.
KOZACHENKO Yu. V., SLYVKA-TYLYSHCHAK A. I. (2014) “The Cauchy problem for the heat equation with a random right side”, Random Oper. and Stoch. Equ., 22(1), pp. 53–64.
SLYVKA-TYLYSHCHAK A. I. (2014) “The heat equation on line with random right part from Orlicz space”, Carpatian Mathematical Publications, 6 no. 1., pp. 134-148.
BULDYGIN V. V., KOZACHENKO Yu. V. (2000) “Metric Characterization of Random Variables and Random processes”, American Mathematical Society, Providence, Rhode, 285 p.
MARKOVICH B. M. (2010) “Equations of Mathematical Physics”, Lviv: Lviv Polytechnic Publishing House, 2 384 p.
KOZACHENKO Yu. V., SLYVKA G. I. (2003) “Justification of the Fourier method for hyperbolic equations with random initial conditions”, Theory Probab. and Mathem. Statist., 69, pp. 67–83.
How to Cite
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).